MAUDE Adverse Event Report: HILL-ROM CARY VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number 3.6
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that a code blue does nothing, does not sound, lights, shows in the nurse call graphic room station with 10¿ screen grs 10.There was no patient impact reported as a result of product performance.This complaint was captured under hillrom ref # (b)(4).
 
Additional Manufacturer Narrative
The voalte nurse call system provides a comprehensive communication and information system that places patient calls, staff calls as well as emergency and code calls.The system provides annunciation of these calls at both room locations and primary dedicated nurse call stations.The voalte nurse call system also has an option for secondary notifications calls to customer provided third party products e.G., cell phones where calls may also be forwarded.The secondary notification workflows are options offered to the facilities that the facility may or may not choose to implement as an add on to their primary notifications, depending on their facilitys design and needs.Follow up notes the event involved the customer needing re configuration of a grs10 from one location to another.The grs10 from brunswick while plugged into the new location of camden was still showing the error alerts from brunswick due to the disabled rooms/department.The customer attempted troubleshooting on his own, and had already disconnected the previous grs10, and was requesting assistance with configuring the replacement grs10, since it was being brought in from a different location brunswick.The customer noted the original grs10 was supposed to display code blue calls only; however, the device was not receiving any code blue calls while powered on as normal.By the time the customer called in the event, he had already plugged in the grs10 from the bruswick location to camden.A request was placed for a hillrom technician to configure the grs10 for the camden location.Inspection of the system by a hillrom technician noted re-configuring the device for resolution.The hillrom technician cleared the configurations and alerts off the device.The customer tested the system and confirmed the code blue call worked with the newly installed grs10.In this event, there was no allegation of patient involvement from the event; however, if a missed code call failure were to recur, it would likely cause or contribute to a death or serious injury.Hillrom is cautiously reporting this event.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16682011
Report Number2027454-2023-00029
Device Sequence Number7293115
Product Code ILQ
UDI-Device Identifier00887761001541
UDI-Public00887761001541
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3.6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown